# SDR AALA202305168034

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 2,949 hours, 862 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED MCO: FLIGHT CREW REPORTED FUEL USED AND FUEL ON BOARD DISAGREE. THE AIRCRAFT LANDED SAFELY AT MCO WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED TSM 28-11-00-810-805 FOR FUEL USED AND FUEL ON BOARD DISAGREE AND NO ISSUES WERE NOTED. NOTE: NO DISCREPANT PART WAS IDENTIFIED.
